Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Difficulty in ejaculation. Normal erection. Solution?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
my husband take sex pill to masturbate the penis becomes hard but he does not ejaculate n releive his sex tension plzzz help
Posted Mon, 21 May 2012 in Men Sexual Problems
Answered by Dr. Puneet Maheshwari 3 hours later
Thanks for writing in.
Well, from your history it is clear that, there is problem in ejaculation although erection is normal.
There are several causes of delayed ejaculation or no ejaculation.
The most important cause is medication. This can be caused by antidepressants like SSRIs, medication used to control blood pressure and enlarged prostate. I would like to know if he is receiving any medication.
The next important cause would be neurological causes. Usually, there would be some other neurological symptom associated with difficulty ejaculating or some decrease in sensation. Urologists perform a test known as biothesiometry to determine if there is a sensory loss to the penis. Unfortunately, these neurological problems are often difficult to treat. (However, this seems to be unlikely in your husband's case)
Most importantly, a whole array of psychological problems could be responsible. This could be something as simple as performance anxiety to serious psychological inhibitions could be inhibiting your husband from achieving an orgasm. If he is able to ejaculate under other circumstances, like by himself, with hand or mouth stimulation by you, this variability suggests a psychological basis and he might consider being evaluated by a competent sex therapist.
I would suggest that your husband be evaluated by his treating physician. Once an evaluation has been completed, we can institute some proper management.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor